Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 4, 2015, 4:13 PM MDT for Pueblo County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2015, 4:13 PM MDT (22:13 UTC)
- Expired
- May 4, 2015, 4:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179 WWUS85 KPUB 042213 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 413 PM MDT MON MAY 4 2015 COZ086-042245- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 413 PM MDT MON MAY 4 2015 ...SPECIAL WEATHER STATEMENT... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER PUEBLO RESERVOIR...OR NEAR PUEBLO...MOVING NORTHEAST AT 5 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. LAT...LON 3813 10475 3840 10470 3827 10446 TIME...MOT...LOC 2212Z 221DEG 6KT 3824 10471 $$ 28
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 4, 2:57 PM MDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 4, 2:57 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT MON MAY 4 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 235 PM MDT MON MAY 4 2015 WV SATELLITE IMAGES THIS AFTERNOON SHOW THE UPR LOW OVR AZ...WITH AMPLE MSTR STREAMING INTO THE FORECAST AREA. SFC OBS INDICATE DEW POINTS IN THE MID 40S TO LOWER 50S ACRS THE SERN PLAINS...WITH 30S TO LOWER 40S ELSEWHERE. THE UPR LOW IS FORECAST TO AROUND THE FOUR CORNERS BY 15Z TUE...AND THEN CONTINUE LIFTING NORTHEASTWARD INTO NORTH CENTRAL CO BY 00Z WED. SHOWER AND TSTM COVERAGE IS SLOWLY INCREASING THIS AFTERNOON...WITH FAIRLY WIDESPREAD COVERAGE EXPECTED THROUGH THIS EVENING...ESPECIALLY OVR THE ERN MTNS AND PLAINS. MESOANALYSIS SHOWS CAPE VALUES OF 1000-1500 J/KG OVR THE SERN PLAINS WITH 0-6KM BULK SHEAR OF 30-35 KT. THERE COULD BE ONE OR TWO MARGINALLY SEVERE STORMS THIS AFTERNOON AND EVENING OVR THE SERN PLAINS...WITH THE BEST CHANCES BEING OVR THE FAR SERN PLAINS. ACTIVITY MAY WANE FOR A TIME BY LATE EVENING BUT AS A SHORTWAVE TROF EJECTING OFF THE UPR LOW MOVES NORTHWARD THRU THE AREA LATER TONIGHT...WE MAY SEE AN INCREASE IN SHOWERS AGAIN ALONG WITH SOME ISOLD TSTMS. THE NAM SHOWS ANOTHER SHORTWAVE TROF MOVING NORTHWARD OVR ERN CO FROM MID TO LATE MORNING AND INTO THE AFTERNOON. THIS WL ALSO HELP ENHANCE PCPN CHANCES OVR ERN AREAS. PCPN CHANCES LOOK FAIRLY HIGH OVR MUCH OF THE SERN PLAINS TUE MORNING AND INTO THE AFTERNOON... WITH SOME DRIER CONDITIONS OVR SRN PORTIONS OF THE SERN PLAINS BY MIDAFTERNOON AS THAT SHORTWAVE TROF LIFTS NORTH OF THE AREA. SPC HAS MUCH OF THE SERN PLAINS OUTLOOKED FOR MARGINALLY SEVERE STORMS TUE AFTERNOON AS CAPE VALUES ARE FORECAST TO BE 1000 J/KG TO ABOUT 1800 J/KG OVR THE FAR SERN PLAINS ALTHOUGH SHEAR VALUES ARE NOT THAT HIGH...ONLY AROUND 20-30 KTS. TONIGHT AND TUESDAY THERE WILL BE THE POTENTIAL FOR A FEW TO SEVERAL INCHES OF SNOW ACCUMULATIONS OVER THE HIGH MTNS AREAS...MAINLY ABOVE 11000 FEET. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 235 PM MDT MON MAY 4 2015 THE OPERATIONAL SOLUTIONS ARE IN DECENT AGREEMENT THROUGH THE EXTENDED PERIODS...HOWEVER THE ENSEMBLE MEMBERS INDICATE A HIGH DEGREE OF SPREAD BEYOND WEDNESDAY. TUESDAY NIGHT THROUGH WEDNESDAY...A STRONG UPPER LEVEL SHORTWAVE TROUGH WILL BE LIFTING ACROSS EASTERN COLORADO TUESDAY EVENING WITH SHOWERS AND THUNDERSTORMS ONGOING ACROSS MUCH OF THE REGION. STRONG TO SEVERE STORMS WILL BE POSSIBLE OUT ALONG THE KANSAS BORDER WHERE THE BEST SHEAR AND INSTABILITY WILL EXIST DURING THE LATE AFTERNOON AND EVENING HOURS. HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE. ELSEWHERE...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LIFT NORTH ACROSS THE REGION. LOCALLY HEAVY RAINFALL IS POSSIBLE...AND IF ONE OF THESE STORMS MOVES OVER A BURN SCAR...IT COULD LEAD TO FLOODING. THIS WILL NEED TO BE MONITORED. SNOW WILL REMAIN CONFINED TO ABOVE 11 KFT WHERE AN ADDITIONAL FEW INCHES ARE POSSIBLE. MODELS HAVE A MAJORITY OF SHOWER AND THUNDERSTORM ACTIVITY LIFTING OFF TO THE NORTHEAST AND CLEARING THE EASTERN PLAINS BY WEDNESDAY MORNING AS THE UPPER SHORTWAVE MOVES INTO THE CENTRAL PLAINS. SOUTHWEST FLOW WILL REMAIN ACROSS THE REGION THROUGH WEDNESDAY NIGHT AHEAD OF THE NEXT UPPER LEVEL STORM SYSTEM TAKING SHAPE OVER THE PACIFIC NORTHWEST. EXPECT AFTERNOON INSTABILITY AND WEAK ENERGY IN THE FLOW TO SPARK AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. LACK OF UPPER LEVEL SUPPORT SHOULD HELP KEEP THUNDERSTORMS BELOW SEVERE LIMITS. THURSDAY THROUGH FRIDAY...THE UPPER LEVEL LOW OVER THE PACIFIC NORTHWEST WILL SLOWLY DROP SOUTH INTO THE GREAT BASIN WITH INCREASING SOUTHWEST FLOW SPREAD ACROSS COLORADO. ENERGY EMBEDDED IN THE FLOW WILL HELP LEAD TO DAILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE. AREAS OVER THE MOUNTAINS WILL HAVE THE BEST CHANCES FOR PRECIPITATION...WHERE THE ACTIVITY IS EXPECTED TO GENERATE...AND THEN MOVE OFF INTO THE EASTERN PLAINS. SNOW LEVELS WILL CONTINUE TO BE HIGH...ABOVE 11 KFT...AND A COUPLE OF INCHES ARE POSSIBLE ON AREA PEAKS EACH DAY. SATURDAY THROUGH MONDAY...BOTH THE ECMWF AND GFS BRING THE UPPER SYSTEM ACROSS COLORADO OVER THE WEEKEND. THE CURRENT SOLUTIONS ARE TRACKING THE SYSTEM RIGHT ACROSS COLORADO AT THIS TIME...WHICH PROVIDES THE FOCUS FOR PRECIPITATION ACROSS NORTHEAST COLORADO...INTO THE NORTHERN PLAINS. IT DOES PRODUCE DECENT RAINFALL FOR THE MOUNTAINS AS IT MOVES OVERHEAD. THE ENSEMBLES ARE SHOWING A HIGH DEGREE OF SPREAD...WITH STORM TRACKS TO THE NORTH AND TO THE SOUTH...AND A MORE SOUTHERN SOLUTION WOULD BRING ANOTHER ROUND OF WIDESPREAD...AND POTENTIALLY HEAVY RAINFALL...TO MUCH OF SOUTHERN COLORADO. THERE WOULD ALSO BE A SEVERE WEATHER RISK ACROSS THE PLAINS. ALL OF THIS DEPENDS ON STORM TRACK AND WILL NEED TO BE MONITORED. THE UPPER SYSTEM IS FORECAST TO MOVE AWAY FROM THE AREA BY MONDAY...WITH TRANSIENT HIGH PRESSURE ALOFT INTO THE AREA BY MONDAY AFTERNOON AND DRIER WEATHER. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 235 PM MDT MON MAY 4 2015 SHOWERS AND/OR TSTMS WILL BE POSSIBLE IN THE VCNTY OF THE TAF FOR MUCH OF THE NEXT 24 HRS...WITH THE BEST CHANCES BEING THIS EVENING AND THEN AGAIN BY LATE TUE MORNING THRU TUE AFTERNOON. IN GENERAL...KPUB AND KALS SHOULD HAVE VFR CONDITIONS...BUT SHOWERS OR TSTM COULD AT TIMES BRING CIGS DOWN INTO THE MVFR CATEGORY. LATE TONIGHT AND EARLY TUE MORNING KPUB COULD HAVE CIGS IN THE MVFR CATEGORY. KCOS WILL SEE CIGS VARYING BETWEEN VFR AND MVFR AT TIMES THIS EVENING WITH SHOWERS OR TSTMS IN THE AREA. LATE TONIGHT KCOS WL LIKELY SEE CIGS FALL INTO THE MVFR OR IFR CATEGORY AND THIS WL LIKELY BE THE CASE THRU TUE MORNING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, May 4, 11:38 AM MDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 1138 AM MDT MON MAY 4 2015 COZ058>089-093>099-051745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1138 AM MDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF THE AREA THIS AFTERNOON AND EVENING...WITH ISOLATED THUNDERSTORMS BEING POSSIBLE TONIGHT AND TUESDAY MORNING. THE MAIN THREATS FROM THUNDERSTORMS WILL BE LIGHTNING AND LOCALLY GUSTY WINDS UP TO 50 MPH...WITH SOME OF THE STRONGER STORMS ALSO BEING CAPABLE OF PRODUCING SMALL HAIL. HOWEVER...A FEW STORMS COULD BECOME MARGINALLY SEVERE ACROSS THE EASTERN PLAINS LATE THIS AFTERNOON AND EVENING...ROUGHLY FROM CROWLEY AND OTERO COUNTIES AND EASTWARD. THESE STRONGER STORMS MAY PRODUCE HAIL AROUND ONE INCH IN DIAMETER...AND WIND GUSTS TO 60 MPH. THE HIGH MOUNTAINS AREAS WILL PROBABLY SEE SNOW ACCUMULATIONS OF A FEW INCHES THIS AFTERNOON THROUGH TONIGHT...MAINLY ABOVE 11000 FEET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO ON TUESDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS PORTIONS OF THE SOUTHEAST PLAINS WHERE HAIL UP TO AROUND 1 INCH IN DIAMETER...WIND GUSTS TO AROUND 60 MPH...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY STORM THREATS. ELSEWHERE...THUNDERSTORM THREATS WILL BE LIGHTNING...SMALL HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH...AND LOCALLY HEAVY RAINFALL. LOCALIZED FLASH FLOODING WILL BE POSSIBLE... PARTICULARLY IF STORMS IMPACT ONE OF THE BURN SCARS. SNOW LEVELS WILL REMAIN ABOVE 11000 FEET WITH THIS STORM SYSTEM...AND THE HIGHER PEAKS ABOVE THIS ELEVATION COULD PICK UP OVER 6 INCHES OF FRESH SHOW THROUGH TUESDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH THEY ARE EXPECTED TO BE LESS WIDESPREAD...AND NOT QUITE AS STRONG...THEY WILL STILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH COULD CAUSE RUN-OFF PROBLEMS SHOULD THEY IMPACT AREA BURN SCARS. THE DRYING TREND IS EXPECTED TO CONTINUE INTO THURSDAY...THOUGH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL STILL BE POSSIBLE ACROSS THE MOUNTAIN AREAS. ANOTHER UPSWING IN PRECIPITATION WILL BE POSSIBLE FOR FRIDAY AS ANOTHER SYSTEM MOVES ACROSS COLORADO. DRIER WEATHER RETURNS BY LATE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF SOUTHERN COLORADO. 28/28
In the hours before
Special weather statement, May 4, 2:27 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 227 PM MDT MON MAY 4 2015 COZ081-082-084-085-042100- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 227 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 300 PM MDT... AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM DEVELOPING NEAR CASCADE...OR 7 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. LAT...LON 3882 10495 3889 10506 3897 10490 3892 10478 TIME...MOT...LOC 2026Z 230DEG 6KT 3891 10493 ETP
Special weather statement, May 4, 2:54 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT MON MAY 4 2015
COZ074-088-094-042130-
EASTERN LAS ANIMAS COUNTY CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
254 PM MDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 330 PM MDT...
AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF SUGARITE CANYON STATE
PARK...OR 15 MILES NORTHEAST OF RATON...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRINCHERA.
LAT...LON 3712 10440 3729 10411 3702 10396 3700 10402
3699 10431
TIME...MOT...LOC 2054Z 237DEG 19KT 3702 10423
EPSpecial weather statement, May 4, 2:57 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT MON MAY 4 2015
COZ098-042130-
LAMAR VICINITY/PROWERS COUNTY CO-
257 PM MDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS COUNTY UNTIL 330
PM MDT...
AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF TWO BUTTES...OR 25 MILES
SOUTHEAST OF LAMAR...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN PROWERS
COUNTY.
LAT...LON 3765 10234 3790 10262 3803 10224 3784 10204
3780 10204
TIME...MOT...LOC 2057Z 231DEG 15KT 3778 10234
ETPSpecial weather statement, May 4, 3:11 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 311 PM MDT MON MAY 4 2015 COZ086-042145- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 311 PM MDT MON MAY 4 2015 ...SPECIAL WEATHER STATEMENT... AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PUEBLO RESERVOIR...OR 12 MILES SOUTHWEST OF PUEBLO...MOVING NORTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL PUEBLO COUNTY...ALTHOUGH LIGHTNING AND GUSTY WINDS BE POSSIBLE NEAR PUEBLO RESERVOIR BETWEEN 3 AND 4 PM. LAT...LON 3807 10484 3817 10495 3827 10479 3817 10466 TIME...MOT...LOC 2108Z 235DEG 13KT 3817 10482 EP
Special weather statement, May 4, 3:41 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT MON MAY 4 2015 COZ088-094-042230- EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 341 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 430 PM MDT... AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF TRINCHERA...OR 25 MILES EAST OF TRINIDAD...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL LAS ANIMAS COUNTY. LAT...LON 3706 10397 3718 10416 3743 10398 3720 10364 TIME...MOT...LOC 2141Z 220DEG 14KT 3718 10404 KAM
Special weather statement, May 4, 4:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 413 PM MDT MON MAY 4 2015 COZ086-042245- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 413 PM MDT MON MAY 4 2015 ...SPECIAL WEATHER STATEMENT... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER PUEBLO RESERVOIR...OR NEAR PUEBLO...MOVING NORTHEAST AT 5 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PUEBLO...PUEBLO WEST AND PUEBLO RESERVOIR. LAT...LON 3813 10475 3840 10470 3827 10446 TIME...MOT...LOC 2212Z 221DEG 6KT 3824 10471 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 6:32 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| May 4, 12:16 AM MDT | Special Weather Statement | PUB | Teller | 59 min |
| May 4, 1:15 AM MDT | Special Weather Statement | PUB | Teller | 30 min |
| May 4, 1:51 AM MDT | Special Weather Statement | PUB | Teller | 54 min |
| May 4, 12:29 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
| May 4, 1:43 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| May 4, 2:27 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| May 4, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 4, 2:57 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| May 4, 3:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| May 4, 3:41 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| May 4, 4:17 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| May 4, 4:35 PM MDT | Special Weather Statement | PUB | Bent | 25 min |
| May 4, 4:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| May 4, 4:54 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| May 4, 5:22 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.